Items by Hill, Adrian

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Articles
Number of items: 13.


Butcher, J. C., Habib, Y., Hill, A. T. and Norton, T. J. T., 2014. The control of parasitism in $G$-symplectic methods. SIAM Journal on Numerical Analysis (SINUM), 52 (5), pp. 2440-2465.

Hill, A. T. and Ilchmann, A., 2011. Exponential stability of time-varying linear systems. IMA Journal of Numerical Analysis, 31 (3), pp. 865-885.

Hewitt, L. L. and Hill, A. T., 2010. Algebraically stable diagonally implicit general linear methods. Applied Numerical Mathematics, 60 (6), pp. 629-636.

Boutelje, B. R. and Hill, A. T., 2010. Nonautonomous stability of linear multistep methods. IMA Journal of Numerical Analysis, 30 (2), pp. 525-542.

Hill, A. T., 2010. G-matrices for algebraically stable general linear methods. Numerical Algorithms, 53 (2-3), pp. 281-292.

Hewitt, L. L. and Hill, A. T., 2009. Algebraically stable general linear methods and the G-matrix. BIT Numerical Mathematics, 49 (1), pp. 93-111.

Hill, A., 2009. Linear multistep approximation of nonsymmetric rotating systems. JNAIAM. Journal of Numerical Analysis, Industrial and Applied Mathematics, 4 (1-2), pp. 103-112.

Coughlan, J. J., Hill, A. T. and Logemann, H., 2007. The Z-transform and linear multistep stability. IMA Journal of Numerical Analysis, 27 (1), pp. 45-73.

Butcher, J. C. and Hill, A. T., 2006. Linear multistep methods as irreducible general linear methods. BIT Numerical Mathematics, 46 (1), pp. 5-19.

Hill, A. T., 2006. Nonlinear stability of general linear methods. Numerische Mathematik, 103 (4), pp. 611-629.

Hill, A. T., 2005. Multistep approximation of linear sectorial evolution equations. IMA Journal of Numerical Analysis, 25 (1), pp. 45-56.

Hill, A. T. and Wan, W. L., 2004. Analysis and numerics for a parabolic equation with impulsive forcing. Applied Numerical Mathematics, 50 (3-4), pp. 445-474.

Del Buono, N. and Hill, A. T., 2002. On a multistep method approximating a linear sectorial evolution equation. IMA Journal of Numerical Analysis, 22 (3), pp. 481-499.

This list was generated on Thu Jul 2 14:13:57 2015 IST.